# SDR WNRA200700038

- Difficulty date: February 11, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, HFEC INSPECTION, NR 1 PYLON BULKHEAD, STA 221 FORWARD SIDE, INBOARD ANGLE MISSING PIECE AT UPPER HORIZONTAL FLANGE.  FABRICATED AND INSTALLED DOUBLER'S IAW SRM 54-14-03 FIG 13 AND EA 01-07016.
